# SDR SWAA2016021949236

- Difficulty date: January 21, 2016
- Submitted: February 19, 2016
- Operation: Air carrier
- Aircraft: N396SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27690
- Aircraft time: 68,104 hours, 54,634 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Support Fitting
- Part number: 654948830
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG AFT SUPPORT FITTING, CORRODED INSIDE OF UPPER INBD HOLE.  REPAIRED FITTING ER & EA.
